# SDR SWAA072512

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 53,588 hours, 53,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RIGHT FWD CABIN EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
